# SDR COEA2022011101803

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,865 hours, 42,036 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: E024528A0
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 8663, ENROUTE ANC - FAI/AIR TURNBACK    DISCREPANCY: IDLE GATE FAIL ON TAKEOFF. RESET BUT IDLE GATE CAP LIGHT STAYED ILLUMINATED. RETURNED AIRCRAFT TO ANC. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE CLEANED IDLE GATE MECHANISM. REPLACED RELAY 9KR. OPS CHECKS GOOD.
